search results for: "B. Bidabad"
1~15 of 15 total.
  1. On complete Yamabe soliton
    M. Yarahmadi, B. Bidabad, 2014.07.05
    arXiv:1407.1397v1 http://arxiv.org/abs/1407.1397v1 [math.DG, pdf: http://arxiv.org/pdf/1407.1397v1 9 pages]
  2. Strong rigidity of constant curvature Finsler manifolds
    A. Asanjarani, B. Bidabad, 2007.11.10
    arXiv:0711.1587v1 http://arxiv.org/abs/0711.1587v1 [math.DG, pdf: http://arxiv.org/pdf/0711.1587v1 8 pages]
  3. Capacity on Finsler Spaces
    B. Bidabad, S. Hedayatian, 2009.02.03
    arXiv:0902.0467v1 http://arxiv.org/abs/0902.0467v1 [math.DG, pdf: http://arxiv.org/pdf/0902.0467v1 ] Iranian Journal of Science & Technology, Transaction A, Vol. 32, No. A1, 2008
  4. Classification of complete Finsler manifolds through a second order differential equation
    A. Asanjarani, B. Bidabad, 2007.10.15
    arXiv:0710.2616v1 http://arxiv.org/abs/0710.2616v1 [math.DG, pdf: http://arxiv.org/pdf/0710.2616v1 ] Differential Geometry and its Applications 26 (2008) 434--444
  5. A classification of some Finsler connections and their applications
    B. Bidabad, A. Tayebi, 2007.10.15
    arXiv:0710.2816v1 http://arxiv.org/abs/0710.2816v1 [math.DG, pdf: http://arxiv.org/pdf/0710.2816v1 14 pages and one table] Publ. Math. Debrecen, vol. 71/3-4, 253-266 (2007)
  6. A Comparison theorem on projective Finsler geometry
    M. Sepasi, B. Bidabad, 2013.10.02
    arXiv:1310.0631v1 http://arxiv.org/abs/1310.0631v1 [math.DG, pdf: http://arxiv.org/pdf/1310.0631v1 21 pages]
  7. On a projectively invariant distance on Einstein Finsler spaces
    M. Sepasi, B. Bidabad, 2013.10.02
    arXiv:1310.0638v1 http://arxiv.org/abs/1310.0638v1 [math.DG, pdf: http://arxiv.org/pdf/1310.0638v1 11 pages]
  8. On the characteristic of projectively invariant pseudo-distance on Finsler spaces
    M. Sepasi, B. Bidabad, 2013.10.02
    arXiv:1310.0708v1 http://arxiv.org/abs/1310.0708v1 [math.DG, pdf: http://arxiv.org/pdf/1310.0708v1 9 pages]
  9. Properties of Generalized Berwald Connections
    B. Bidabad, A. Tayebi, 2009.02.02
    arXiv:0902.0226v2 http://arxiv.org/abs/0902.0226v2 [math.DG, pdf: http://arxiv.org/pdf/0902.0226v2 Accepted for Publication in the Bulltin of IMS] Bulletin of the Iranian Mathematical Socitey, Vol. 35, No. 1, 2009, pp 1-18
  10. Convergence of Finslerian metrics under Ricci flow
    M. Yar Ahmadi, B. Bidabad, 2015.07.14
    arXiv:1507.03785v1 http://arxiv.org/abs/1507.03785v1 [math.DG, pdf: http://arxiv.org/pdf/1507.03785v1 Accepted for Publication in Science China Mathematics (2015)]
  11. Hamilton's Ricci Flow on Finsler Spaces
    B. Bidabad, M. K. Sedaghat, 2015.08.12
    arXiv:1508.02893v1 http://arxiv.org/abs/1508.02893v1 [math.DG, pdf: http://arxiv.org/pdf/1508.02893v1 19 pages. arXiv admin note: text overlap with arXiv:math/0612069 by other authors]
  12. Evolution of Ricci scalar under Finsler Ricci flow
    B. Bidabad, M. K. Sedaghat, 2015.08.12
    arXiv:1508.03041v1 http://arxiv.org/abs/1508.03041v1 [math.DG, pdf: http://arxiv.org/pdf/1508.03041v1 17 pages. arXiv admin note: text overlap with arXiv:1508.02893]
  13. Conformal Vector Fields on Tangent Bundle of a Riemannian Manifold
    B. Bidabad, S. Hedayatian, 2006.07.15
    arXiv:math/0607360v1 http://arxiv.org/abs/math/0607360v1 [math.DG, pdf: http://arxiv.org/pdf/math/0607360v1 ] Iranian Journal of Science & Technology, Transaction A, Vol. 29, No. A3, 2005
  14. Complete Lift Conformal Vector Fields on Finsler Manifolds
    B. Bidabad, 2006.08.07
    arXiv:math/0608161v1 http://arxiv.org/abs/math/0608161v1 [math.DG, pdf: http://arxiv.org/pdf/math/0608161v1 ] Balkan Journal of Geometry and Its Applications, Vol.11, No.1, 2006, pp. 28-35
  15. On k-nullity foliations in Finsler geometry and completeness
    B. Bidabad, M. Rafie-Rad, 2011.01.07
    arXiv:1101.1496v1 http://arxiv.org/abs/1101.1496v1 [math.DG, pdf: http://arxiv.org/pdf/1101.1496v1 15 pages]
search results for: "B. Bidabad"
1~15 of 15 total.